# SDR IXXA0500241S

- Difficulty date: October 20, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND FRAME CRACKED AT STATION 420 LONGERON 35 RIGHT.  REMOVED DAMAGE, FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED AND INSTALLED REPAIR PARTS AND NEW FASTENERS AT STATION 420 BETWEEN LONGERONS 33 LEFT AND 35 LEFT IAW DC8 SRM 51-2-1, 51-1-4, 51-1-5, AND 51-1-8.
